Limit theorem for trigonometric sums. Theory of curlicues

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

This paper is a discussion of the behaviour of the trigonometric sums and their limiting distribution as afunction of. The analysis is based upon another application of the renormalization group theory.

Original languageEnglish (US)
Pages (from-to)1023-1029
Number of pages7
JournalRussian Mathematical Surveys
Volume63
Issue number6
DOIs
StatePublished - Dec 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Limit theorem for trigonometric sums. Theory of curlicues'. Together they form a unique fingerprint.

  • Cite this